MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH
Catalog Number 5991015
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, no conclusion can be made.While the sample evaluation is anticipated it has not get begun.To date, this is the only reported complaint for this manufacturing lot of 185 units released for distribution in (b)(6) 2020.A review of the manufacturing records was performed and found that the lot was manufactured to specification.When the investigation has been completed, a supplemental mdr will be submitted.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a surgical procedure on (b)(6) 2021, the surgeon opened a bard/davol ventralight st mesh w/ echo ps 2 and noted that the mesh had "unraveled.The procedure was completed using another mesh.There was no reported patient injury.
 
Additional Manufacturer Narrative
At this time, no conclusion can be made.While the sample evaluation is anticipated it has not get begun.To date, this is the only reported complaint for this manufacturing lot of (b)(4) released for distribution in september, 2020.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to report the results of device evaluation.Visual evaluation of the returned sample indicates the mesh is unused, and has not been handled with excessive force or rolled for attempted placement into the patient.The echo 2 frame for product code 5991015 is connected to the mesh with four (4) connectors.As received, all four (4) of the connectors are present on the frame, but only two (2) are attached to the mesh.Holes in the mesh, from the connectors, indicate that the two detached connectors were at one point connected to the mesh.Based on the event as reported (out of box), sample evaluation and investigation performed, the most likely root cause of the connector detachment is the event occurred due to handling of unit during the manufacturing process.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : sample evaluated.
 
Event or Problem Description

Brand Name
VENTRALIGHT ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11396317
Report Number1213643-2021-20046
Device Sequence Number19124080
Product Code FTL
UDI-Device Identifier00801741130984
UDI-Public(01)00801741130984
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2021
Device Catalogue Number5991015
Device Lot NumberHUEU1729
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;